# SDR ASAA2025022756308

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 61,021 hours, 21,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN ACFT CABIN ARE INOP. GROUNDED - YES. REMOVED, REPLACED AND OP CHECKED GOOD RH ROWS 8 AND 16 EMERGENCY LIGHT BATTERY BACKS IAW B737-800 AMM 33-51-06-960-802.
